# SDR SWIA202265025

- Difficulty date: January 10, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON RH FLOOR SILL SUPPORT AFT OF FS 349.00    (C-CHECK RO 3/14/2022)    BLENDED CORROSION ON RH FLOOR SILL AFT OF FS 349.00 PER REO 601R-53-00-530 REV -A DATE 2014-10-07 . FOUND TO BE IN LIMITS REF REO 601R-53-00-530 REV -A DATE 2014-10-07. COMPLIED WITH ALL STEPS REO 601R-53-00-530 REV -A DATE 2014-10-07
